# SDR TRAX200701950

- Difficulty date: December 16, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 7,299 hours, 5,888 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4501 DEL 133 MINS, R THRUST REVERSER UNLOCKED CAUTION MSG INFLIGHT, A/C RETURNED TO ATL AFTER T/O.  EMERGENCY DECLARED.
